MathSciNet Relay Station
MathSciNet bibliographic data
MR1859395 37H10 (34G25 35R60 37L30 37L55 60H15)
Caraballo, T.; Langa, J. A.; Valero, J. Approximation of attractors for multivalued random dynamical systems. Int. J. Math. Game Theory Algebra 11 (2001), no. 4, 67–92.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement